# SDR 05FDEA01910

- Difficulty date: July 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 1821 ALONG LBL 38.5 TO LBL 65 FLOORBEAM STRUCTURE FOUND CORRODED.  REMOVED AND REPLACED. NEW FLOOR SUPPORT   REWORKED IAW DWG AGA 7028. NEW SUPPORT PAINTED,  PART MARKED AND INSTALLED IAW SRM 51-35-01 VOL.II. CLASSIFIED MINOR REPAIR AS PER GMM 6-2-100.
